Alert archive / Oklahoma / River Flood Advisories in 2015

River Flood Advisory 11, NWS Tulsa, OK

May 24, 2015Cherokee County, Delaware County, Oklahoma

NWS Tulsa, OK issued this river flood advisory at May 24, 2015, 3:27 PM CDT for Cherokee County, Delaware County, Oklahoma. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
May 24, 2015, 3:27 PM CDT (20:27 UTC)
Expired
May 26, 2015, 3:27 AM CDT
In force
36 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Delaware County, OK

The river

Written for the forecast point Flint Creek (OK) near Kansas (KNSO2). The gauge peaked at 9.35 ft at May 24, 2015, 2:00 PM CDT.

actionminormoderate6810121405/2405/2505/2605/27
Action stage
8 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at May 24, 12:58 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 24, 12:58 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TULSA OK
ISSUED BY NATIONAL WEATHER SERVICE LITTLE ROCK AR
1258 PM CDT SUN MAY 24 2015

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

AN UPPER STORM SYSTEM OVER THE CENTRAL U.S.WILL CONTINUE TO SPREAD
SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION. VFR FLIGHT
CEILING CONDITIONS WILL BE SEEN WITH AREAS OF MVFR WITH RAIN AND
STORMS THIS AFTERNOON TO TONIGHT. THE MAIN AREA OF CONVECTION WILL
MOVE INTO THE AREA FROM THE SOUTH AND LIFT NORTHWARD. ISOLATED
STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON TO EVENING.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE RAIN. TONIGHT THE STORMS
WILL GRADUALLY MOVE EAST. OVERALL VFR CEILINGS WITH AREAS OF MVFR
IN SPOTS. WINDS WILL BE S TO SW AT 5 TO 15 MPH WITH ISOLATED GUSTS
TO 20 MPH.
&&

.PREV DISCUSSION... /ISSUED 1059 AM CDT SUN MAY 24 2015/

..UPDATE...

DISCUSSION...
CURRENT FORECAST ON TRACK...WITH RAIN REDEVELOPING THIS AFTERNOON.
ONCE AGAIN...FLOOD POTENTIAL REMAINS VERY HIGH...WITH ADDITIONAL
RAINFALL ONLY WORSENING CURRENT CONDITIONS.

PREV DISCUSSION... /ISSUED 433 AM CDT SUN MAY 24 2015/

DISCUSSION...
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.

FLOOD OF THE DECADE...AT LEAST FOR MUCH OF EASTERN
OKLAHOMA CONTINUES TODAY. 2-4 INCH AMOUNTS ALREADY
COMMON...WITH SOME LOCAL AMOUNTS IN EXCESS OF FIVE
INCHES TULSA OKMULGEE CREEK COUNTIES.

ANOTHER..1.5 TO 2 INCHES COMMON TODAY INTO TONIGHT
EASTERN OK AND NORTHWEST ARKANSAS.  SOME LOCATIONS
COULD REACH  FIVE INCHES  ONCE AGAIN  GIVEN REPEAT
THUNDERSTORM POTENTIAL.

REGIONAL COMPOSITE RADAR SHOWS TWIN MCVS IN TEXAS
AT THIS TIME.  STRONGER..MORE NORTHWEST MCV SOUTH
OF BRYAN COUNTY OK SPINNING NORTH-NORTHEAST. THIS
MOVEMENT COUPLED WITH 1.7-1.9 PWA ENSURES ANOTHER
ROUND OF HEAVY PRECIP  AND  WILL PUSH PRECIP BACK
TO THE NORTHWEST FOR A TIME TODAY.

DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.

RAIN WILL WIND DOWN TONIGHT..WHILE MANY MAIN STEM
RIVERS OVERFLOW.

UNFORTUNATELY. NEXT WAVE  ARRIVES LATE MONDAY AND
MONDAY NIGHT.  BULK OF PRECIPITATION SOUTHEAST OK
AND WEST CENTRAL / NORTHWEST ARKANSAS. MORE FLOOD
POTENTIAL THERE.

WET PATTERN PREVAILS THROUGH NEXT WEEKEND.
GWILEY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  63  81  61 / 100  30  40  60
FSM   75  66  81  65 / 100  70  40 100
MLC   72  67  78  62 / 100  30  60  80
BVO   70  59  81  60 / 100  40  30  40
FYV   71  63  78  61 / 100  70  30 100
BYV   72  63  78  62 / 100  80  30  80
MKO   72  64  78  62 / 100  50  40  90
MIO   72  62  79  62 / 100  60  20  50
F10   70  63  78  61 / 100  30  30  70
HHW   73  67  78  66 / 100  40  80  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LZK/59
Hazardous weather outlook, May 24, 3:01 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT SUN MAY 24 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
301 PM CDT SUN MAY 24 2015

...LIFE-THREATENING FLASH FLOODING TO CONTINUE THIS AFTERNOON AND TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SIGNIFICANT FLASH FLOODING REMAINS ONGOING ACROSS MUCH OF EASTERN
OKLAHOMA TODAY. 3 TO 6 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT MUCH
OF EASTERN OKLAHOMA. DANGEROUS AND POTENTIALLY LIFE THREATENING
FLASH FLOODING WILL CONTINUE THIS AFTERNOON ACROSS THE
AFOREMENTIONED AREA. THIS AFTERNOON AND TONIGHT...ADDITIONAL ROUNDS OF
HEAVY RAIN AND THUNDERSTORMS WILL IMPACT AREAS TO THE
EAST...MAINLY INCLUDING FAR EASTERN OKLAHOMA...WEST CENTRAL AND
NORTHWEST ARKANSAS.

CONDITIONS REMAIN SUPPORTIVE FOR RAPID ONSET OF FLASH FLOODING AND
QUICK ACTION SHOULD BE TAKEN WHEN FLOOD WARNINGS ARE ISSUED. A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUGH TONIGHT.

ADDITIONALLY...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AND WILL CARRY A
LIMITED LIMITED TORNADO THREAT. THE SEVERE WEATHER AND HEAVY
RAINFALL THREAT WILL BEGIN TO DIMINISH TONIGHT...HOWEVER EXTENSIVE
AREAL AND MAIN STEM RIVER FLOODING WILL CONTINUE WELL INTO
MONDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE HEAVY RAINFALL WILL BEGIN TO TAPER OFF EARLY MONDAY...HOWEVER A
LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS
AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN
ARKANSAS MONDAY EVENING AND CONTINUE INTO THE OVERNIGHT HOURS.
ADDITIONAL RAINFALL ACROSS THESE AREAS WILL LIKELY WILL QUICKLY
WORSEN ANY ONGOING FLOOD PROBLEMS.

DAY TO DAY THUNDERSTORM CHANCES WILL BE MAINTAINED FOR MUCH OF
THIS UPCOMING WEEK. COVERAGE AND INTENSITY OF EXPECTED RAINFALL
AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS.

WITH LITTLE DAY TO DAY RECOVERY ANTICIPATED WITH THE LARGE STEM
RIVERS EXPERIENCING MODERATE TO SIGNIFICANT FLOODING...ANY
ADDITIONAL RAINFALL THAT OCCURS DURING THE WEEK IN THE BASINS
MOST AT RISK WILL PROLONG FLOOD ISSUES IN THOSE AREAS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSE TO FLOODING...SOME SIGNIFICANT...SHOULD BE EXPECTED
THROUGH TONIGHT...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS.
LIFE THREATENING FLASH FLOODING WILL MOST LIKELY WITHIN THE HEAVIER
RAINFALL AXIS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 24, 2:02 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
202 PM CDT SUN MAY 24 2015

ARZ011-241930-
MADISON AR-
202 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     WESTERN MADISON

AT 202 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF WESLEY TO 5 MILES SOUTHEAST OF SAINT
PAUL...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HARMONY...GEORGETOWN...
HUNTSVILLE...SAINT PAUL...AURORA...WESLEY...BRASHEARS...WITTER...
JAPTON AND WITHROW SPRINGS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3577 9370 3577 9376 3597 9395 3602 9395
      3625 9375 3602 9364
TIME...MOT...LOC 1902Z 217DEG 31KT 3599 9391 3577 9371
Local storm report, May 24, 2:16 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     FLASH FLOOD      2 E MULBERRY            35.50N 94.02W
05/24/2015                   FRANKLIN           AR   PUBLIC

            ROADWAY FLOODED JUST PASSED SILVER BRIDGE IN FRANKLIN
            COUNTY. SOCIAL MEDIA REPORT.

&&

JDS
Local storm report, May 24, 2:17 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
217 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 AM     FLASH FLOOD      3 NW SALINA             36.32N 95.19W
05/24/2015                   MAYES              OK   EMERGENCY MNGR

            N4830 ROAD WASHED OUT SOUTH OF E480 ROAD.

0500 AM     FLASH FLOOD      SAPULPA                 36.00N 96.11W
05/24/2015                   CREEK              OK   BROADCAST MEDIA

            SEVERAL HOMES EVACUATED BY BOAT NEAR PARK AND WASHINGTON
            STREETS.

0550 AM     FLASH FLOOD      FORT GIBSON             35.80N 95.25W
05/24/2015                   MUSKOGEE           OK   PUBLIC

            SEVERAL ROADS FLOODED IN AND AROUND FORT GIBSON.

0701 AM     FLASH FLOOD      MCALESTER               34.93N 95.77W
05/24/2015                   PITTSBURG          OK   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED IN PITTSBURG COUNTY. WATER OVER
            HIGHWAY 270 NEAR ALDERSON AND HIGHWAY 69 NEAR SAVANNA.

0710 AM     FLASH FLOOD      OKEMAH                  35.43N 96.30W
05/24/2015                   OKFUSKEE           OK   LAW ENFORCEMENT

            SECTION OF HIGHWAY 27 WASHED OUT SOUTH OF OKEMAH. MUCH OF
            HIGHWAY 48 CLOSED THROUGHOUT OKFUSKEE COUNTY.

0710 AM     FLASH FLOOD      6 ESE BROKEN ARROW      36.02N 95.69W
05/24/2015                   WAGONER            OK   NWS EMPLOYEE

            SMALL BRIDGE WASHED OUT ALONG ROSEWOOD DRIVE.

0710 AM     FLASH FLOOD      CLEARVIEW               35.40N 96.19W
05/24/2015                   OKFUSKEE           OK   LAW ENFORCEMENT

            1120 AND 3830 ROADS CLOSED NEAR CLEARVIEW.

0829 AM     FLASH FLOOD      BEGGS                   35.74N 96.07W
05/24/2015                   OKMULGEE           OK   BROADCAST MEDIA

            HIGHWAY 16 FLOODED AT RAILROAD UNDERPASS. SEVERAL FEET OF
            WATER OVER THE ROAD.

0902 AM     FLOOD            EUFAULA                 35.29N 95.58W
05/24/2015                   MCINTOSH           OK   LAW ENFORCEMENT

            MCINTOSH COUNTY SHERIFF REPORTS EUFAULA LAKE LEVELS HAVE
            FLOODED ALL ROADS LEADING TO MCINTOSH COUNTY SHERIFFS
            OFFICE

0909 AM     FLASH FLOOD      CLAREMORE               36.31N 95.62W
05/24/2015                   ROGERS             OK   BROADCAST MEDIA

            FLOODING ALONG DOG CREEK NEAR HIGHWAY 20 ON EAST SIDE OF
            CLAREMORE.

0909 AM     FLASH FLOOD      CHECOTAH                35.47N 95.52W
05/24/2015                   MCINTOSH           OK   BROADCAST MEDIA

            BIG ELK CREEK ON NORTH SIDE OF TOWN IS OUT OF ITS BANKS.

0909 AM     FLASH FLOOD      MUSKOGEE                35.75N 95.37W
05/24/2015                   MUSKOGEE           OK   BROADCAST MEDIA

            WATER OVER SMITHFERRY ROAD.

0946 AM     FLOOD            WISTER                  34.97N 94.72W
05/24/2015                   LE FLORE           OK   DEPT OF HIGHWAYS

            U.S. HIGHWAY 270 CLOSED SOUTH OF JUNCTION WITH U.S. 271
            BETWEEN WISTER AND HEAVENER DUE TO FLOODING AT WISTER
            LAKE.

0946 AM     FLASH FLOOD      CLAYTON                 34.59N 95.35W
05/24/2015                   PUSHMATAHA         OK   DEPT OF HIGHWAYS

            U.S. 271 CLOSED SOUTH OF CLAYTON DUE TO HIGH WATER.

0946 AM     FLASH FLOOD      ANTLERS                 34.23N 95.62W
05/24/2015                   PUSHMATAHA         OK   DEPT OF HIGHWAYS

            STATE HIGHWY 3 CLOSED EAST OF ANTLERS AT THE KIAMICHI
            RIVER DUE TO HGIH WATER.

0946 AM     FLASH FLOOD      MCALESTER               34.93N 95.77W
05/24/2015                   PITTSBURG          OK   DEPT OF HIGHWAYS

            NUMEROUS ROAD CLOSURES THROUGOUT PITTSBURG COUNTY DUE TO
            HIGH WATER. STATE HIGHWAY 31 CLOSED FROM 270 JUNCTION TO
            HAYWOOD AND TO STATE HIGHWAY 31A. STATE HIGHWAY 63 CLOSED
            FROM HAILEYVILLE TO KIOWA. U.S. 270 CLOSED FROM WEST OF
            INDIAN NATION TURNPIKE TO ARPELAR. U.S. 69B CLOSED FROM
            MCALESTER NORTH TO STATE HIGHWAY 113.

0946 AM     FLASH FLOOD      BOSWELL                 34.03N 95.87W
05/24/2015                   CHOCTAW            OK   DEPT OF HIGHWAYS

            HIGHWAY 70 CLOSED AT THE MUDDY BOGGY RIVER EAST OF
            BOSWELL DUE TO HIGH WATER.

&&

JDS
Local storm report, May 24, 2:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      WEST FORK               35.92N 94.19W
05/24/2015                   WASHINGTON         AR   BROADCAST MEDIA

            DYE CREEK ROAD IN WEST FORK FLOODED.

&&

JDS
Special weather statement, May 24, 2:36 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
236 PM CDT SUN MAY 24 2015

ARZ002-011-242015-
CARROLL AR-MADISON AR-
236 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CARROLL AND EASTERN MADISON

AT 236 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF BUSCH TO 2 MILES SOUTHWEST OF
MARBLE TO 3 MILES SOUTH OF BOSTON...MOVING NORTH AT 45 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
      3592 9350 3587 9352 3581 9351 3576 9354
      3576 9364 3603 9364 3639 9387 3651 9387
      3650 9330 3612 9329
TIME...MOT...LOC 1936Z 192DEG 40KT 3644 9385 3613 9361
          3581 9358
Local storm report, May 24, 3:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     FLASH FLOOD      LAVACA                  35.34N 94.17W
05/24/2015                   SEBASTIAN          AR   BROADCAST MEDIA

            ADAMS STREET IN LAVACA FLOODED.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:00 PM CDTSevere Thunderstorm WarningTSAOsage60 min
May 23, 7:09 PM CDTSpecial Weather StatementTSALatimer51 min
May 23, 7:17 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee43 min
May 23, 7:26 PM CDTSpecial Weather StatementTSAOkfuskee49 min
May 23, 7:30 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington90 min
May 23, 7:55 PM CDTSevere Thunderstorm WarningTSAOsage, Washington50 min
May 23, 7:56 PM CDTTornado Warning Tornado observedTSAOkfuskee34 min
May 23, 7:57 PM CDTSpecial Weather StatementTSACreek, Tulsa48 min
May 23, 8:00 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Osage, Tulsa90 min
May 23, 8:01 PM CDTTornado WarningTSALatimer29 min
May 23, 8:10 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa35 min
May 23, 8:18 PM CDTFlash Flood WarningTSACreek, Okfuskee6 hr
May 23, 8:18 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha42 min
May 23, 8:23 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee37 min
May 23, 8:31 PM CDTTornado WarningTSAOkfuskee29 min
May 23, 8:32 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha88 min
May 23, 8:37 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington23 min
May 23, 8:43 PM CDTFlash Flood WarningTSAOkmulgee, Tulsa6 hr
May 23, 8:43 PM CDTSpecial Weather StatementTSATulsa32 min
May 23, 8:55 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington50 min
May 23, 8:55 PM CDTTornado WarningTSAHaskell, Latimer35 min
May 23, 8:58 PM CDTFlash Flood WarningTSAOsage, Pawnee, Washington6 hr
May 23, 9:10 PM CDTSpecial Weather StatementTSARogers, Tulsa50 min
May 23, 9:21 PM CDTFlash Flood WarningTSANowata, Rogers6 hr
May 23, 9:29 PM CDTTornado WarningTSAHaskell, Muskogee, Sequoyah46 min
May 23, 9:43 PM CDTFlash Flood WarningTSAWagoner6 hr
May 23, 9:45 PM CDTRiver Flood WarningTSATulsa47 hr
May 23, 9:47 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner43 min
May 23, 9:48 PM CDTRiver Flood WarningTSAWashington60 hr
May 23, 10:07 PM CDTSpecial Weather StatementTSAMayes53 min
May 23, 10:19 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers41 min
May 23, 10:24 PM CDTFlash Flood WarningTSACraig, Mayes6 hr
May 23, 10:25 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Wagoner50 min
May 23, 10:32 PM CDTSpecial Weather StatementTSACherokee28 min
May 23, 10:36 PM CDTTornado WarningTSACherokee, Mayes14 min
May 23, 10:41 PM CDTFlash Flood Warning EmergencyTSACreek, Okfuskee, Okmulgee, Tulsa6 hr
May 23, 10:48 PM CDTTornado WarningTSAAdair, Cherokee27 min
May 23, 11:01 PM CDTSpecial Weather StatementTSASequoyah29 min
May 23, 11:16 PM CDTSpecial Weather StatementTSACraig, Mayes29 min
May 23, 11:19 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more116 min
May 23, 11:24 PM CDTSpecial Weather StatementTSAOkmulgee, Wagoner36 min
May 24, 12:10 AM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more24 hr
May 24, 12:18 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more6 hr
May 24, 12:24 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more6 hr
May 24, 1:43 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more6 hr
May 24, 5:46 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more6 hr
May 24, 5:48 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more6 hr
May 24, 7:14 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more3 hr
May 24, 8:53 AM CDTFlash Flood WarningTSAAdair, Delaware, LeFlore, Sequoyah12 hr
May 24, 9:07 AM CDTRiver Flood WarningTSAAdair47 hr
May 24, 9:07 AM CDTRiver Flood WarningTSACherokee3 days
May 24, 9:42 AM CDTRiver Flood WarningTSAOttawa3 days
May 24, 9:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more12 hr
May 24, 10:16 AM CDTRiver Flood WarningTSALeFlore9 days
May 24, 10:19 AM CDTRiver Flood WarningTSASequoyah10 days
May 24, 11:26 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more11 hr
May 24, 1:12 PM CDTFlash Flood WarningTSACherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more10 hr
May 24, 3:09 PM CDTRiver Flood WarningTSAMuskogee24 hr
May 24, 3:14 AM CDTFlash Flood WarningTSABenton, Crawford, Washington6 hr
May 24, 3:20 AM CDTRiver Flood WarningTSACrawford, Sebastian12 days
May 24, 10:10 AM CDTSpecial Weather StatementTSAFranklin, Madison45 min
May 24, 10:20 AM CDTRiver Flood WarningTSAFranklin12 days
May 24, 1:45 PM CDTSpecial Weather StatementTSACarroll45 min
May 24, 2:02 PM CDTSpecial Weather StatementTSAMadison28 min
May 24, 2:36 PM CDTSpecial Weather StatementTSACarroll39 min
May 24, 3:29 PM CDTRiver Flood AdvisoryTSACrawford, Franklin7 hr

Nearby

River Flood Advisories in Oklahoma, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.